Get the Desktop App for Battle.net Now
- All your games in 1 place
- Log in once
- Automatic game updates
When I get certain (not all) debuffs, the corners of my screen glow and move inward towards the center of my screen. The result is an eye shaped area in the center of my screen being a normal color, while the rest of my screen is glowing. This does not happen on my Windows computer, only on my Mac. I disabled all my addons and it still happened. I have tried the /console ffxglow 0 command but that did not change anything. Any ideas?
Doesn't matter if it's Mac or PC, that's the new 'Loss of Control' UI that was added with Mists of Pandaria.
It's supposed to do that, whenever you're stunned/feared/rooted/etc.
Turning off your addons, doesn't turn off any Blizzard UI features. :)
To turn it off, log into the game, hit Esc.
Go to Interface. Click 'Combat' on the left hand side, and it's all the options listed near the bottom under 'Loss of Control Alerts'.
[Cross-posted answer, since the thread's in both Tech forums]
Threats of violence. We take these seriously and will alert the proper authorities.
Posts containing personal information about other players. This includes physical addresses, e-mail addresses, phone numbers, and inappropriate photos and/or videos.
Harassing or discriminatory language. This will not be tolerated.